# SDR USAABB01004

- Difficulty date: January 11, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND SEAT MOUNTED LOW LEVEL EMERGENCY LIGHT AT ROW 26 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
